# SDR BB08099

- Difficulty date: May 27, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Engine: Rroyce RB211535E4
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Unit
- Part number: C8E3812
- Condition: Faulty
- Location: Lt Engine
- Part time: 51,865 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HNL  FLT 125 EN ROUTE HNL TO PHX.  DURING CLIMB OUT FROM HNL, THE CABIN CREW REPORTED A LOUD NOISE, POSSIBLY COMING FROM THE DOOR.  THE FLIGHT CREW REPORTED THAT THE AIRCRAFT WAS UNABLE TO PRESSURIZE, ALTHOUGH THERE NO EICAS MESSAGES OR OTHER INDICATIONS FROM THE AIRCRAFT TO INDICATE WHAT THE PROBLEM WAS.  FLIGHT RETURNED TO HNL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE BVCU.  OPERATIONALLY CHECKED THE PACKS AND INSPECTED THE L2 DOOR SEAL WHILE THE CABIN WAS PRESSURIZED.  NO FAULTS WERE FOUND.  OK FOR SERVICE.
